# SDR AU010320

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: C

## Discrepancy

(AUS) NO1 ENGINE OIL LEVEL LOW. SUSPECT OIL LEVEL HAD NOT BEEN TOPPED UP DURING PREFLIGHT INSPECTION. PERSONNEL/MAINTENANCE ERROR.
